# SDR ASOA201000658

- Difficulty date: April 27, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 20,422 hours, 17,285 cycles
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED "GEAR DISAGREE" WARNING DURING LANDING CHECK. NOSE WHEEL WOULD NOT EXTEND. FOLLOWED QRH PROCEDURE. CYCLED LANDING GEAR SEVERAL TIMES WITH NO SUCCESS. USED MANUAL RELEASE TO GET NOSE LOCKED DOWN.   (EMERGENCY DECLARED)  R & R NLG SELECTOR VALVE IAW AMM 32-33-10. OPS AND LEAK CHECK GOOD. ( CLOSED )
